Followed Journals
Journal you Follow: 0
 
Sign Up to follow journals, search in your chosen journals and, optionally, receive Email Alerts when new issues of your Followed Journals are published.
Already have an account? Sign In to see the journals you follow.
Similar Journals
Journal Cover
Journal of Innovative Applied Mathematics and Computational Sciences
Number of Followers: 7  

  This is an Open Access Journal Open Access journal
ISSN (Online) 2773-4196
Published by Abdelhafid Boussouf University Homepage  [1 journal]
  • Existence and ulam stability of k-generalized ψ-Hilfer fractional
           problem

    • Authors: Jamal Eddine Lazreg, Mouffak Benchohra, Abdelkrim Salim
      Pages: 1 - 13
      Abstract: In this paper, we prove existence, uniqueness stability results for a class of initial value problem for fractional differential equations involving generalized ψ-Hilfer fractional derivative. The result is based on the Banach contraction mapping principle. In addition, two examples are given to illustrate our results.
      PubDate: 2022-05-07
      Issue No: Vol. 2, No. 2 (2022)
       
  • Probability tail for linearly negative quadrant dependent random variables
           of partial sums and application to linear model

    • Authors: Zoubeyr Kaddour, Abderrahmane Belguerna, Samir Benaissa
      Pages: 14 - 22
      Abstract: In this paper, we establish a new concentration inequality and complete convergence of weighted sums for arrays of rowwise linearly negative quadrant dependent (LNQD, in short) random variables and obtain a result dealing with complete convergence of first-order autoregressive processes with identically distributed LNQD innovations.
      PubDate: 2022-08-14
      Issue No: Vol. 2, No. 2 (2022)
       
  • Existence, uniqueness and stability of solutions to a delay hematopoiesis
           model

    • Authors: Ahlème Bouakkaz, Rabah Khemis
      Pages: 23 - 29
      Abstract: This work aims to investigate a delay hematopoiesis model where the delay depends on both the time and the current density of mature blood cells. Based on the Banach contraction principle, the Schauder's fixed point theorem and some properties of a Green's function, we establish several interesting existence and uniqueness results of positive periodic solutions for the proposed model. The derived results are new and generalize some previous studies.
      PubDate: 2022-08-29
      Issue No: Vol. 2, No. 2 (2022)
       
  • Uniqueness and stability of parameter identification in elliptic boundary
           value problem

    • Authors: Abir Benyoucef, Leila Alem, Lahcène Chorfi
      Pages: 30 - 37
      Abstract: This paper concerns the uniqueness and stability of an inverse problem
      in PDE. Our problem consists of identifying two parameters b(x)b(x) and c(x)c(x) in the following boundary-value problem {Lu:=
      PubDate: 2022-08-31
      Issue No: Vol. 2, No. 2 (2022)
       
  • The adaptive gamma-BSPE kernel density estimation for nonnegative
           heavy-tailed data

    • Authors: Yasmina ZIANE, Nabil Zougab, Smail Adjabi
      Pages: 38 - 47
      Abstract: In this work, we consider the nonparametric estimation of the probability density function for nonnegative heavy-tailed (HT) data. The objective is first to propose a new estimator that will combine two regions of observations (high and low density). While associating a gamma kernel to the high-density region and a BS-PE kernel to the low-density region. Then, to compare the proposed estimator with the classical estimator in order to evaluate its performance. The choice of bandwidth is investigated by adopting the popular cross-validation technique and two variants of the Bayesian approach. Finally, the performances of the proposed and the classical estimators are illustrated by a simulation study and real data.
      PubDate: 2022-09-05
      Issue No: Vol. 2, No. 2 (2022)
       
  • Results in semi-E-convex functions

    • Authors: Ayache Benhadid
      Pages: 48 - 52
      Abstract: The concept of convexity and its various generalizations is important for quantitative and qualitative studies in operations research or applied mathematics. Recently, E-convex sets and functions were introduced with important implications across numerous branches of mathematics. By relaxing the definition of convex sets and functions, a new concept of semi-EE-convex functions was introduced, and its properties are discussed. It has been demonstrated that if a function f:M→Rf:M→R is semi-EE-convex on an EE-convex set M⊂R
      PubDate: 2022-09-10
      Issue No: Vol. 2, No. 2 (2022)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 100.24.118.144
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-